| Catalog Number |
115-378 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of malposition is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.
Event or Problem Description
Patient reported "out of socket and twisted and i can feel on the side" and "exchange of textured device".Later, healthcare professional reported "exchange".This record is for the left side.Device remains implanted.